On Nonlinear Age- and Stage-Structured Population Models
Arild Wikan1 Show affiliations
- Harstad University College, Norway
Journal of Mathematics and Statistics, Volume 8, Issue 2, pp. 311–322 · doi.org/10.3844/jmssp.2012.311.322
Abstract
The scope of this review article is to present and discuss various aspects of discrete nonlinear age- and stage-structured population models. We show that such models cover species which exhibit a wide range of different life histories and that one may use them in order to deduce fairly general ecological principles with respect to stability and dynamical outcomes. From a mathematical point of view, we give several examples of the fact that the nonstationary dynamics generated by such maps is indeed rich as a result of different types of bifurcations of various nature as well as other mechanisms like frequency locking and crises that may occur.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Wikan, A. (2012). On Nonlinear Age- and Stage-Structured Population Models. Journal of Mathematics and Statistics, 8(2), 311–322. https://doi.org/10.3844/jmssp.2012.311.322
- Licence
- © Science Publications
- Issue
- Volume 8, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
